My father aged 68 has been prescribed TB medicines for Pott's disease. He has been taking the first line AKT4 medicines from govt. Hospital for the past 2 months. Now they have changed the medicine to continuation phase with AKT3. He had been taking 4 of AKT4 tablets post breakfast. Should he continue taking 4 of the AKT3 tablets as well and after breakfast? What is the dosage for him in the continuation phase for his weight 64 kg and the best time to take the medicines?
The AKT4 tablet dosage and timing of the tablet was told to us by the RNTPC doctors.
Finally, I want to know one more thing. He has been in bed rest for these last 2 months as he was in severe back pain (low back pain near the pelvis) though the abscess location was around the portion where the ribcage ends in the spine. He says the pain has reduces immensely to the point that he can move and even sit. He says standing is painless right now. Sitting gives him some pain. Overall he is a bit weak now. Recently I saw that his MRI shows a disc bulge around the pelvis but the doctors didn't tell us so. They focused entirely upon the spinal abscess. Could the current pain be from this disc bulge?
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Back Pain treatment